# SDR DALA2018091305581

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BEAM STA 986 FROM 30/48 LBL. BEAM WAS REPAIRED PER ETI-37-18-504 REV 2 AND ER/A 571457-14 REV ORIGINAL ASSOCIATED ER/A 00-571457.
